I have a couple thoughts...
(1) Has your GI ruled out all of your meds as a cause? Any of your meds could be causing nausea.
(2) I agree with others' comments re: the acid reflux. I had daily nausea before finding the right reflux med. I see you are currently taking Protonix... maybe try Nexium or Prevacid? They all work differently, and it could be that the Protonix isn't cutting it. My husband has GERD, and the Protonix worked for him but made him pretty nauseated. He switched to Nexium and has been fine ever since.
(3) Have you been tested for any food allergies? I have/had a dairy allergy (it has been strangely silent since the birth of my son, but anyway...) and nausea was my main symptom. I didn't have D or gas when I ate dairy (like most people), just nausea. It was only after I started keeping a food journal that I found the connection.
(4) As Quincy always says, rectal inflammation can cause nausea. It sounds like the Remicade is working for you, but you may still have some rectal inflammation (last place to clear up). Have you tried rectal meds in the past? Maybe they might help? I'm reaching with this one, but just a thought.
I hope you find the cause! The nausea meds are just masking the symptoms. I hope you can come off of them!
Proud new mom of a beautiful baby boy!
- Asacol (4 pills, 3x per day)
- Rowasa (1 enema daily, as needed)
- Folic Acid (1 mg, 1x per day)
- Calcium (600 mg, 2x per day)
- Prenatal Vitamin (1x per day)